Alert archive / Kentucky / Flash Flood Warnings in 2012
Flash Flood Warning 27, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 5, 2012, 4:34 PM EDT for 4 counties in Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 4:34 PM EDT (20:34 UTC)
- Expired
- Jul 5, 2012, 6:37 PM EDT
- In force
- 2 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Breathitt County, KY, Knott County, KY, Leslie County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 35 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2778 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
021 WGUS53 KJKL 052034 FFWJKL KYC025-119-131-193-052330- /O.NEW.KJKL.FF.W.0027.120705T2034Z-120705T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON KY 434 PM EDT THU JUL 5 2012 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN LESLIE COUNTY IN SOUTHEAST KENTUCKY... NORTHERN PERRY COUNTY IN SOUTHEAST KENTUCKY... SOUTH CENTRAL BREATHITT COUNTY IN SOUTHEAST KENTUCKY... SOUTHWESTERN KNOTT COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 730 PM EDT * AT 431 PM EDT...THE PUBLIC REPORTED FLASH FLOODING WAS OCCURRING ALONG HWY 15 AT HAL ROGERS PARKWAY. HWY 15 IN KNOTT COUNTY WAS ALSO CLOSED DUE TO A MUDSLIDE. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...HAZARD... ALTRO...AMBURGEY...ANCO...ARY...AVAWAM...BARWICK...BULAN...BUSH BRANCH...CARR CREEK...CHAVIES...CORDIA...DIABLOCK...DICE...ELIC... EMMALENA...FISTY...FREW...JEFF...KRYPTON...LAMONT...LITTCARR... NED...NOBLE...RITCHIE...ROWDY...SASSAFRAS...SMITHSBORO...TALCUM AND VICCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3724 8293 3713 8331 3741 8341 3747 8320 $$ BECKER
1 follow-up statement
501 WGUS73 KJKL 052237 FFSJKL FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 637 PM EDT THU JUL 5 2012 KYC025-119-131-193-052252- /O.CAN.KJKL.FF.W.0027.000000T0000Z-120705T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOTT KY-LESLIE KY-PERRY KY-BREATHITT KY- 637 PM EDT THU JUL 5 2012 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL BREATHITT...NORTHERN PERRY...NORTHEASTERN LESLIE AND SOUTHWESTERN KNOTT COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3724 8293 3713 8331 3741 8341 3747 8320 $$ BECKER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:23 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 5, 3:23 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 323 PM EDT THU JUL 5 2012 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 322 PM EDT THU JUL 5 2012 FIRST ROUND OF CONVECTION CURRENTLY DROPPING SOUTH THROUGH THE AREA WILL DEPART BY 6 PM THIS EVENING. STILL EXPECTING THE MAIN THREAT TO BE DAMAGING WINDS WITH THIS ACTIVITY. ALTHOUGH ATMOSPHERE WILL NOT HAVE LONG TO RECHARGE...ANOTHER AREA OF ENHANCED LAPSE RATES IS DROPPING SOUTH ACROSS SOUTHEAST MICHIGAN AND USING THE TIMING TOOL...WILL REACH OUR NECK OF THE WOODS BETWEEN 01Z AND 02Z. NOT SURE HOW MUCH SEVERE THREAT WILL ACCOMPANY THE SECOND ROUND OF STORMS...BUT IF WE CAN CLEAR OUT EARLY ENOUGH TONIGHT FOR TEMPS TO RECOVER A BIT...WE COULD GENERATE ENOUGH INSTABILITY TO CREATE A CONCERN AGAIN LATE THIS EVENING. THIS WILL HAVE TO BE WATCHED THIS EVENING. THIS ACTIVITY IS EXPECTED TO DEPART SHORTLY AFTER MIDNIGHT. AT THAT POINT...VERY TOUGH TO ANTICIPATE ANY MORE ROUND OF SHOWERS OR STORMS...SO GOING TO TREND TOWARDS A DRY FORECAST FOR THE SECOND HALF OF THE NIGHT. THE AREA WILL REMAIN ON THE EASTERN SIDE OF THE HIGH ON FRIDAY...SO IT APPEARS LOW CHANCE POPS ARE IN ORDER AGAIN FOR FRIDAY AFTERNOON AND EVENING. THE HIGH WILL THEN FOLD OVER ON ITSELF FRIDAY NIGHT INTO SATURDAY BRINGING VERY HOT WEATHER TO THE AREA ON SATURDAY. WITH THE HIGH FOLDING OVER...IT APPEARS OUR TRAIN OF DISTURBANCES FROM THE NORTH MAY BE CUT OFF SETTING UP A DRY DAY...SO PLAN TO KEEP SATURDAY DRY AT THIS TIME. SATURDAY NIGHT SHOULD REMAIN DRY WITH VERY MILD OVERNIGHT READINGS. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 322 PM EDT THU JUL 5 2012 THE HIGH WILL FINALLY GET SUPPRESSED TO THE SOUTH LATE IN THE WEEKEND AND ESPECIALLY NEXT WEEK AS A SHORTWAVE TROUGH AXIS SHIFTS SOUTH ACROSS THE OHIO RIVER VALLEY. THIS WILL FINALLY BRING AN END TO OUR RECORD HEAT WAVE ALONG WITH SOME MUCH NEEDED PRECIPITATION. AT THIS TIME...IT LOOKS LIKE MODELS STILL DISAGREE A BIT ON THE TIMING...BUT IT APPEARS SOMETIME BETWEEN SUNDAY AFTERNOON AND MONDAY THE MAIN WAVE WILL DROP SOUTH ACROSS THE AREA. DEPENDING ON THE TIMING...WE COULD SEE ANOTHER SEVERE THREAT. THE FRONT COULD HANG UP IN THE TENNESSEE VALLEY...WHICH COULD ALLOW PRECIPITATION CHANCES TO LINGER THROUGH MIDWEEK. THUS...FORECAST IS GOING TO LOOK MUCH WETTER...WHICH MANY WILL NOT COMPLAIN ABOUT GIVEN OUR RECENT DRY WEATHER. THIS WILL BE A WELCOME PATTERN CHANGE. HIGHS BY NEXT WEEK WILL BE RUNNING IN THE LOW TO MID 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 125 PM EDT THU JUL 5 2012 NUMEROUS SHOWERS AND THUNDERSTORMS WILL DROP SOUTHWARD ACROSS EASTERN KENTUCKY THIS AFTERNOON. THIS STORMS WILL PROVIDE SOME VERY GUSTY WINDS AT TIMES. THE STRONGER STORMS COULD GUSTS UP TO 50 KNOTS. THE THUNDERSTORM THREAT MAY DIMINISH TOWARDS 00Z...BUT COULD LINGER A BIT LONGER. BY MIDNIGHT...THINGS WILL TURN MUCH QUIETER AND SHOULD CONTINUE THROUGH TOMORROW MORNING. MORE ISOLATED STORMS WILL BE POSSIBLE FRIDAY AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT SATURDAY FOR KYZ044-050>052-058>060- 068-069-079-080-083>088-104-106>120. && SHORT TERM...KAS LONG TERM....KAS AVIATION...KAS
Hazardous weather outlook, Jul 5, 4:23 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 423 PM EDT THU JUL 5 2012 KYZ044-050>052-058>060-068-069-104-106>112-114-119-120-070000- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT- OWSLEY-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... BOONEVILLE...INEZ...PIKEVILLE 423 PM EDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDICES WILL PEAK IN 102 TO 107 DEGREE RANGE FOR MOST LOCATIONS ON FRIDAY AND SATURDAY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTHEAST OF A LINE FROM SANDY HOOK...TO BARBOURVILLE...TO WHITLEY CITY ON FRIDAY AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF EASTERN KENTUCKY FROM SUNDAY THROUGH WEDNESDAY. WITH ONGOING DROUGHT CONDITIONS...AN ELEVATED THREAT FOR WILDFIRES WILL PERSIST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ079-080-083>088-113-115>118-070000- PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-KNOTT-PERRY- CLAY-LESLIE-LETCHER- INCLUDING THE CITIES OF...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...HINDMAN...HAZARD...MANCHESTER...HYDEN... WHITESBURG 423 PM EDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... ...SEVERE THUNDERSTORM WATCH 469 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. HEAT INDICES WILL PEAK IN THE 100 TO 105 DEGREE RANGE FOR MOST LOCATIONS EARLY THIS EVENING. THUNDERSTORMS WILL OCCUR THIS EVENING. SEVERE STORMS ARE EXPECTED...CONTAINING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDICES WILL PEAK IN 102 TO 107 DEGREE RANGE FOR MOST LOCATIONS ON FRIDAY AND SATURDAY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTHEAST OF A LINE FROM SANDY HOOK...TO BARBOURVILLE...TO WHITLEY CITY ON FRIDAY AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF EASTERN KENTUCKY FROM SUNDAY THROUGH WEDNESDAY. WITH ONGOING DROUGHT CONDITIONS...AN ELEVATED THREAT FOR WILDFIRES WILL PERSIST. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY ANY WIND DAMAGE...STRONG WIND REPORTS...OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE IN JACKSON. KAS
In the hours before
Local storm report, Jul 5, 4:01 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
401 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG LONDON 37.13N 84.08W
07/05/2012 LAUREL KY EMERGENCY MNGR
POWER POLES SNAPPED ON 4TH STREET.
&&
JCARICOLocal storm report, Jul 5, 4:02 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
402 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 N BERNSTADT 37.19N 84.19W
07/05/2012 LAUREL KY 911 CALL CENTER
*** 1 INJ *** TREE FELL ON MAN ON HAWK CREEK ROAD.
&&
DSTAMPERLocal storm report, Jul 5, 4:10 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
410 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG TYNER 37.35N 83.90W
07/05/2012 JACKSON KY EMERGENCY MNGR
TREE BLOWN ON HOUSE.
&&
DSTAMPERLocal storm report, Jul 5, 4:12 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
412 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 6 NW MCKEE 37.49N 84.07W
07/05/2012 JACKSON KY EMERGENCY MNGR
ROOF BLOWN OFF AN OUTBUILDING AT SAND GAP.
&&
DSTAMPERLocal storm report, Jul 5, 4:19 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
419 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 2 S HYDEN 37.13N 83.37W
07/05/2012 LESLIE KY BROADCAST MEDIA
TREE FELL ON A GARAGE ON WENDOVER RD
&&
MBLocal storm report, Jul 5, 4:28 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
428 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG SOUTH WILLIAMSON 37.67N 82.28W
07/05/2012 PIKE KY LAW ENFORCEMENT
TREES DOWJN IN SOUTH WILLIAMSON.
0158 PM TSTM WND DMG 4 W INEZ 37.87N 82.61W
07/05/2012 MARTIN KY 911 CALL CENTER
TREES DOWN AT STAFFORD.
0158 PM TSTM WND DMG 20 E PIKEVILLE 37.48N 82.15W
07/05/2012 PIKE KY LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 1056 AT MCCARR.
0200 PM HAIL BELFRY 37.62N 82.27W
07/05/2012 E0.75 INCH PIKE KY TRAINED SPOTTER
0240 PM HAIL JUDY 38.13N 83.96W
07/05/2012 E0.25 INCH MONTGOMERY KY TRAINED SPOTTER
STRONG WINDS AND FREQUENT LIGHTNING.
0255 PM TSTM WND DMG 4 N BEATTYVILLE 37.64N 83.71W
07/05/2012 LEE KY TRAINED SPOTTER
4 TREES DOWN ALONG HIGHWAY 52 BETWEEN BEAR TRACK AND
BEATTYVILLE.
0304 PM TSTM WND DMG FRENCHBURG 37.95N 83.62W
07/05/2012 MENIFEE KY 911 CALL CENTER
TREES DOWN AT ADAMS BRANCH AND ON HIGHWAY 36 AT CRAIGS
HILL.
0306 PM TSTM WND DMG 6 NW MCKEE 37.49N 84.07W
07/05/2012 JACKSON KY EMERGENCY MNGR
ROOF BLOWN OFF AN OUTBUILDING AT SAND GAP.
0309 PM TSTM WND DMG 1 NNW HAZARD 37.27N 83.20W
07/05/2012 PERRY KY FIRE DEPT/RESCUE
TREE FELL ON A HOUSE IN THE COMBS AREA
0313 PM TSTM WND DMG 5 NW HAZARD 37.30N 83.26W
07/05/2012 PERRY KY FIRE DEPT/RESCUE
POWER LINES DOWN ON COUCHTOWN ROAD.
0313 PM TSTM WND DMG CHAVIES 37.35N 83.35W
07/05/2012 PERRY KY FIRE DEPT/RESCUE
TREES DOWN AT CHAVIES.
0319 PM TSTM WND DMG TYNER 37.35N 83.90W
07/05/2012 JACKSON KY EMERGENCY MNGR
TREE BLOWN ON HOUSE.
0330 PM TSTM WND DMG 4 S MOUNT VERNON 37.31N 84.34W
07/05/2012 ROCKCASTLE KY TRAINED SPOTTER
TREES DOWN AT SAND SPRINGS.
0330 PM TSTM WND DMG 2 N BERNSTADT 37.19N 84.19W
07/05/2012 LAUREL KY 911 CALL CENTER
*** 1 INJ *** TREE FELL ON MAN ON HAWK CREEK ROAD.
0330 PM TSTM WND GST 5 S MCKEE 37.36N 84.00W
07/05/2012 M55.00 MPH JACKSON KY MESONET
0335 PM TSTM WND DMG LONDON 37.13N 84.08W
07/05/2012 LAUREL KY EMERGENCY MNGR
TOBACCO WAREHOUSE ROOF BLOWN OFF.
0335 PM TSTM WND DMG LONDON 37.13N 84.08W
07/05/2012 LAUREL KY EMERGENCY MNGR
POWER POLES SNAPPED ON 4TH STREET.
0340 PM TSTM WND GST 5 N HINDMAN 37.41N 82.98W
07/05/2012 M64.00 MPH KNOTT KY MESONET
0350 PM TSTM WND GST LONDON 37.13N 84.08W
07/05/2012 M59.00 MPH LAUREL KY ASOS
0350 PM TSTM WND DMG 2 S HYDEN 37.13N 83.37W
07/05/2012 LESLIE KY BROADCAST MEDIA
TREE FELL ON A GARAGE ON WENDOVER RD
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:12 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 33 min |
| Jul 5, 1:17 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 43 min |
| Jul 5, 1:21 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 39 min |
| Jul 5, 1:46 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Montgomery, Powell | 44 min |
| Jul 5, 1:57 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 33 min |
| Jul 5, 1:59 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 61 min |
| Jul 5, 2:12 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Floyd, Johnson, Magoffin, Morgan | 48 min |
| Jul 5, 2:16 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery | 29 min |
| Jul 5, 2:19 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 41 min |
| Jul 5, 2:22 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley, Wolfe | 23 min |
| Jul 5, 2:24 PM EDT | Severe Thunderstorm Warning | JKL | Lee, Magoffin, Menifee, Morgan, Powell, Wolfe | 36 min |
| Jul 5, 2:29 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 31 min |
| Jul 5, 2:39 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin, Morgan, Wolfe | 36 min |
| Jul 5, 2:41 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery | 34 min |
| Jul 5, 2:44 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Lee, Owsley, Perry, Wolfe | 46 min |
| Jul 5, 2:46 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 14 min |
| Jul 5, 2:47 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley, Pulaski, Rockcastle | 43 min |
| Jul 5, 2:58 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more | 32 min |
| Jul 5, 3:00 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Lee, Magoffin, Menifee, Montgomery and 3 more | 45 min |
| Jul 5, 3:09 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Leslie, Owsley, Perry | 36 min |
| Jul 5, 3:14 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Wolfe | 31 min |
| Jul 5, 3:18 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Knott, Leslie, Letcher, Perry | 42 min |
| Jul 5, 3:22 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 68 min |
| Jul 5, 3:26 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Knott, Lee and 5 more | 47 min |
| Jul 5, 3:49 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 26 min |
| Jul 5, 3:58 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Knott, Leslie, Letcher, Perry | 60 min |
| Jul 5, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 59 min |
| Jul 5, 4:23 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Wayne | 67 min |
| Jul 5, 4:38 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Lee, Owsley, Rockcastle | 2 hr |
| Jul 5, 5:38 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, Whitley | 78 min |
Nearby
Flash Flood Warnings in Kentucky, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.